# SDR DALA2024112111120

- Difficulty date: November 20, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 61,190 hours, 31,752 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3136 CORROSION SPIGOT FITTING RECEPTACLE BORE ON RH PYLON. CORRECTIVE ACTION: REPLACED SPIGOT FITTING RECEPTACLE ON RH PYLON AS PER A319 SRM 54-51-12-300-001. (0669385)
